Georgia, 2005Flash Flood and Flood in Georgia, July 9, 2005
July 9, 2005 · NWS FFC · 4 events in 4 counties and zones
1 heavy rain, 1 thunderstorm wind, 1 flash flood, 1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $376,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 9, 2:22 PM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 9, 2:22 PM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT SAT JUL 9 2005
.SHORT TERM...
ALL EYES ON DENNIS AS HE MAKES HIS WAY ACROSS THE SOUTHEAST GULF OF
MEXICO. LATEST ADVISORY PUTS THE CENTER OF DENNIS ABOUT 295 MILES...
SOUTH OF APALACHICOLA FLORIDA. DENNIS IS EXPECTED TO CONTINUE MOVING
NORTHWEST TODAY WITH A GRADUAL TURN TO THE NORTH-NORTHWEST. NHC
TRACK HAS DENNIS MAKING LANDFALL ON THE WESTERN FLORIDA PANHANDLE
SUNDAY AFTERNOON...THEN TRACKS HIM NORTHWEST ACROSS SOUTHWEST
ALABAMA INTO NORTHEAST MISSISSIPPI BY EARLY MONDAY. THREAT OF HEAVY
RAIN AND FLOODING CONTINUES TO BE THE PRIMARY CONCERN OVER NORTH AND
CENTRAL GEORGIA. LATEST HPC GUIDANCE PUTS 1 TO 3 INCH AMOUNTS ACROSS
THE AREA FROM 12Z SUN TO 12Z MON...WHICH MAY BE A BIT UNDERDONE.
NONETHELESS IN LIGHT OF RECENT RAIN AND WET GROUND...FLOOD WATCH A
GOOD IDEA AND WILL BE CONTINUED. ALSO WITH THE CENTER OF DENNIS
PROGGED TO MOVE WELL WEST OF GEORGIA... STRONGEST WINDS ALSO STAY
WEST. SOUTHWEST PORTION OF COUNTY WARNING AREA SHOULD SEE BEST
WINDS...SUNDAY/SUNDAY NIGHT AS DENNIS MOVES ACROSS ALABAMA INTO
MISSISSIPPI...BUT SHOULD REMAIN BELOW TROPICAL STORM FORCE CRITERIA.
.LONG TERM...
REMNANTS OF DENNIS PROGGED TO CONTINUE MOVING ACROSS NORTHEAST
MISSISSIPPI MONDAY...INTO WESTERN TENNESSEE MONDAY NIGHT...THEN
MEANDER SOMEWHERE ACROSS THE OHIO-TENNESSEE VALLEY REGION INTO THE
END OF THE WEEK. THIS WILL ENHANCE THE THREAT FOR PRECIP
...ESPECIALLY OVER NORTH SECTIONS AND WILL NEED TO KEEP A CHANCE FOR
SHOWERS AND THUNDERSTORMS IN THE FORECAST INTO SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATLANTA 71 82 70 80 / 40 70 80 70
ATHENS 70 83 71 80 / 30 70 60 70
GAINESVILLE 69 82 69 79 / 30 60 70 70
ROME 70 86 73 84 / 20 60 80 70
COLUMBUS 75 85 74 85 / 50 80 90 50
MACON 74 83 75 86 / 50 70 70 60
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
GA...FLOOD WATCH IN EFFECT FROM NOON SUNDAY UNTIL 6 AM EDT MONDAY FOR
THE FOLLOWING ZONES...BALDWIN...BANKS...BARROW...BARTOW...
BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON...
DEKALB...DODGE...DOOLY...DOUGLAS...FANNIN...FAYETTE...
FLOYD...FORSYTH...GILMER...GORDON...GREENE...GWINNETT...
HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JONES...LAMAR...LAURENS...
LUMPKIN...MACON...MADISON...MARION...MERIWETHER...MONROE...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...
POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH
FULTON...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...
TELFAIR...TOWNS...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WEBSTER...WHEELER...WHITE...WHITFIELD...
WILCOX...AND WILKINSON.
&&Hazardous weather outlook, Jul 9, 5:12 AM EST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 AM EDT SAT JUL 9 2005
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101010-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
612 AM EDT SAT JUL 9 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY.
...A FEW THUNDERSTORMS POSSIBLE TODAY...
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN CENTERED OVER THE OHIO VALLEY TODAY...WITH
THE REMAINS OF A WEAK BOUNDARY ACROSS CENTRAL GEORGIA. DENNIS WAS
LOCATED SOUTHWEST OF THE FLORIDA KEYS THIS MORNING...AND WILL MOVE
SLOWLY NORTHWEST TODAY.
.PRIMARY HAZARD...THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE
LIGHTNING.
.DISCUSSION...
THE WEAK BOUNDARY ACROSS CENTRAL GEORGIA MAY HELP TO TRIGGER A FEW
THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MOST FAVORED AREA FOR
THUNDERSTORM DEVELOPMENT WILL BE COLUMBUS TO MACON AND SOUTH...DUE TO
HIGHER DEW POINTS AND MORE INSTABILITY. LIFTED INDEX VALUES SHOULD
RANGE FROM MINUS TWO TO MINUS THREE...WITH CAPES FROM 1000 TO 1500.
WEAK WINDS ALOFT SHOULD KEEP THUNDERSTORMS BELOW SEVERE LIMITS.
HURRICANE DENNIS IS FORECAST TO TAKE A SLOW NORTHWEST TRACK TODAY
TOWARD THE NORTHERN GULF. SIGNIFICANT HEAVY RAIN FROM DENNIS SHOULD
BEGIN TO AFFECT NORTH AND CENTRAL GEORGIA ON SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
.DAY TWO THROUGH DAY SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE
OF THUNDERSTORMS EACH DAY. DUE TO THE PROJECTED PATH OF HURRICANE
DENNIS...A FLOOD WATCH HAS BEEN ISSUED FOR SUNDAY AFTERNOON INTO LATE
SUNDAY NIGHT.
&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.
In the hours before
Special weather statement, Jul 9, 2:53 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT SAT JUL 9 2005
GAZ078-089-092030-
353 PM EDT SAT JUL 9 2005
...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS
IN MUSCOGEE AND HARRIS COUNTIES UNTIL 430 PM EDT...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM MIDLAND TO WEST OF COLUMBUS...MOVING NORTHWEST AT
10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MUSCOGEE AND HARRIS COUNTIES. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE COLUMBUS...FORTSON...MIDLAND...ELLERSLIE...
CATAULA...MULBERRY GROVE...BARTLETTS FERRY LAKE AND LAKE OLIVER.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jul 9, 2:59 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SAT JUL 9 2005
GAZ061-073-084-092030-
359 PM EDT SAT JUL 9 2005
...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS
IN WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 430 PM EDT...
AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND CULVERTON TO MCINTYRE...MOVING NORTHWEST
AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILKINSON...BALDWIN AND HANCOCK COUNTIES. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE MCINTYRE...GORDON...COOPERS...
SCOTTSBORO...LINTON...DEVEREUX...SPARTA...CULVERTON AND
SHOULDERBONE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jul 9, 3:04 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT SAT JUL 9 2005
GAZ074-092030-
404 PM EDT SAT JUL 9 2005
...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN WASHINGTON COUNTY
UNTIL 430 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM DAVISBORO TO SOUTHWEST OF DEEPSTEP...MOVING
NORTHWEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON COUNTY. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE RIDDLEVILLE...DAVISBORO...TENNILLE...SANDERSVILLE...DEEPSTEP
AND WARTHEN. HEAVY RAIN HAS BEEN FALLING ACROSS WASHINGTON COUNTY
OVER THE PAST HOUR...AND WILL CAUSE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING IN LOW LYING AREAS.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jul 9, 3:12 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT SAT JUL 9 2005
GAZ092-093-104>106-092100-
412 PM EDT SAT JUL 9 2005
...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH
WINDS IN CRISP...SUMTER...SCHLEY...MACON AND DOOLY COUNTIES UNTIL
500 PM EDT...
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM SOUTHEAST OF UNADILLA TO LESLIE...MOVING
NORTHWEST AT 20 MPH.
RAINFALL AMOUNTS OF UP TO AN INCH OR MORE CAN BE EXPECTED WITH THESE
STORMS OVER THE NEXT HOUR AS THEY MOVE ACROSS CRISP...SUMTER...
SCHLEY...MACON AND DOOLY COUNTIES. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE SUMTER...LESLIE...VIENNA...DRAYTON...LILLY...
PINEHURST...UNADILLA...BYROMVILLE...AMERICUS...PLAINS...LA
CROSSE...FOUNTAINVILLE AND MONTEZUMA. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jul 9, 3:26 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT SAT JUL 9 2005
GAZ069-079-092100-
426 PM EDT SAT JUL 9 2005
...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH
WINDS IN TALBOT AND UPSON COUNTIES UNTIL 500 PM EDT...
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM SOUTHEAST OF LOG TOWN TO NORTH OF TALBOTTON...
MOVING NORTHWEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT AND UPSON COUNTIES. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE WOODLAND...PLEASANT HILL...ROLAND...LOG TOWN
AND THOMASTON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jul 9, 3:32 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT SAT JUL 9 2005
GAZ072-073-092115-
432 PM EDT SAT JUL 9 2005
...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH
WINDS IN JONES AND BALDWIN COUNTIES UNTIL 515 PM EDT...
AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND SCOTTSBORO AND MILLEDGEVILLE TO
BLOUNTSVILLE AND GRISWOLDVILLE...MOVING NORTHWEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS JONES AND BALDWIN COUNTIES. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE SCOTTSBORO...MILLEDGEVILLE...HARDWICK...
MERIWETHER...GRAY AND WAYSIDE. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Event by event
1 heavy rain, 1 thunderstorm wind, 1 flash flood, 1 flood. Local standard time, as filed.
Heavy Rain, Baldwin
- When
- July 9, 3:45 PM EST
- Where
- Baldwin County, Milledgeville
- Injuries
- 2 direct, 0 indirect
- Property damage
- $25,000
- Reported by
- NEWSPAPER
- Coordinates
- 33.069, -83.250 (the zone’s center; the record gives no point)
The Union Recorder of Milledgeville reported that torrential rainfall, associated with the outer spiral feeder bands of Dennis resulted in the collapse of the Fitness Plus Center. The force of the collapse also blew out the front windows of the building. Two employees of the center were injured during the incident.
Thunderstorm Wind, Oconee
- When
- July 9, 5:20 PM EST
- Where
- Oconee County, Bogart
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.950, -83.533
The Oconee County 911 Center and the public reported that there were several trees down in Bogart and north of Bogart to near the Jackson county line. In one place, it was reported that there was a swath of 10 trees down. The trees averaged three inches in diameter. Downed trees blocked both lanes of traffic on North Bursons Avenue. At least one of the trees was a large pine tree.
Flash Flood, Carroll
- When
- July 9, 6:38 PM EST to 9:45 PM EST
- Where
- Carroll County, Countywide
- Property damage
- $250,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.633, -85.083
The Carroll County Emergency Management Director reported that repeated rounds of thunderstorms with very heavy rain, caused extensive flash flooding across much of the county. Approximately 20 roads were either washed out or damaged across the county and had to be closed. While several of these roads were dirt roads, nine of the roads were paved roads, two of which collapsed. The heavy rain was associated with outer spiral bands from Hurricane Dennis which at the time was just south of Pensacola, Florida. Rainfall averaged around two inches across much of the county, with the north central and northeastern sections of the county receiving four to five inches of rain. A small area just northeast of Carrollton received five to six inches of rain.
Flood, Douglas
- When
- July 9, 6:50 PM EST
- Where
- Douglas forecast zone
- Property damage
- $100,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.400, -82.067
The public reported that portions of the Kings Highway between Interstate-20 southwest of Douglasville and Fouts Mill were flooded. Rainfall of two to four inches was common across much of the northern portion of the county during this period. Some minor structural flooding was also reported in Douglasville.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hurricane in Florida, July 9 to 10, 2005$1.5 billion · 6 events
- Hurricane in Alabama, July 9 to 10, 2005$120 million · 10 events
- Hurricane in Florida, July 9 to 11, 2005$62 million · 18 events
- Hurricane in Georgia, July 9 to 11, 2005$7.7 million · 26 events
- Hurricane in Alabama, July 9 to 11, 2005$1.5 million · 5 events
- Tornado in Florida, July 9, 2005$210,000 · F1 · 1 event
- Lightning Strike in Florida, July 9, 2005$360,000 · 1 event
- Hail and Damaging Winds in Nebraska, July 9, 2005$125,000 · 1 in hail · 6 events
- Damaging Wind in Georgia, July 9, 2005$75,000 · 60 kt wind · 1 event
- Flash Flood and Damaging Wind in Louisiana, July 9, 2005$50,000 · 50 kt wind · 2 events
- Tornado in Florida, July 9, 2005$50,000 · F0 · 1 event
- Tropical Storm in Florida, July 9, 2005$32,000 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5467475, 5467474, 5467472, 5467473.